# SDR ASMF201012008

- Difficulty date: December 13, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N842AM
- Make and model: Boeing 737752
- Aircraft serial: 32842
- Aircraft time: 16,446 hours, 8,634 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.5 INCHES ON EDGE OF AFT CARGO COMPARTMENT DOOR SCUFFS PLATE AND DENTS ON FUSELAGE SKIN NEAR AFT CARGO COMPARTMENT DOOR OF 3.0 X 0.102 INCHES AND 4.0 X 0.126 INCHES FROM STA 807 TO 827 BETWEEN S-25R AND S-27L.  MX ISSUED THE NON ROUTINE CARD A0169176 AND A0169177.  THE AFT CARGO COMPARTMENT DOOR SCUFFS PLATE AND FUSELAGE SKIN WERE REPAIRED IAW SRM 53-00-01 REPAIR 21 PAR 4.0(1)(86) AND AMR 3753020 REV 1, RELEASING THE ACFT TO OPERATE.
